# SDR DALA2024051605286

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Elvator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION BUSH PLAIN HINGE FITTING 5 ON RT ELEVATOR (2 EA). CORRECTIVE ACTION: REPLACED PLAIN BUSHINGS (2EA) ON HINGE FITTING #5 ON RT ELEVATOR AS PER AIRBUS CMM 55-21-15. (0344573)
